TU Darmstadt / ULB / TUbiblio

A rate of convergence for asymptotic contractions

Briseid, Eyvind Martol (2007):
A rate of convergence for asymptotic contractions.
330, In: Journal of Mathematical Analysis and Applications, pp. 364-376, [Article]

Item Type: Article
Erschienen: 2007
Creators: Briseid, Eyvind Martol
Title: A rate of convergence for asymptotic contractions
Language: English
Journal or Publication Title: Journal of Mathematical Analysis and Applications
Volume: 330
ISBN: 0022-247X
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:26
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item